# SDR DALA2021021600884

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 74,829 hours, 9,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DURING BLOCK IN 1L DOOR HANDLE WOULD NOT DISARM THE SLIDE. HANDLE WOULDN'T MOVE FAR ENOUGH TO INSERT PIN. CORRECTIVE ACTION: CYCLED DISARM/ARM HANDLE DOOR OPS CHECK GOOD.
